# SDR CA080116001

- Difficulty date: January 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4552803060003
- Condition: Cracked
- Location: Actuator
- Part time: 6,170 hours
- Component: Door Assy, 45528030040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSP A CRACK WAS NOTICED ON LT MAIN IB LANDING GEAR DOOR ACTUATOR FITTING, A NEW PART IS ORDERED AND WILL BE REPLACED WHEN RECEIVED. LT IB MAIN GEAR DOOR P/N 4552803004-003 FITTING IS ITEM 69 ON ATTACHED IPC. (TC NR 20080116001)
